Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • Thread Starter

    can anyone help with this one...I started a course of metronidazole on monday ,tuesday,wednesday and 1 tablet on the thursday morning then stopped taking them ,I know i shouldnt of stopped but i did ,now its been 34 hours since my last tablet am i ok to drink now ,a quick reply would be helpful as am either staying in on my own or going out with friends tonight????
How are you feeling about your exams?
Useful resources

Ask the Community Team

Got a question about the site content or our moderation? Ask here.

Welcome Lounge

Welcome Lounge

We're a friendly bunch. Post here if you're new to TSR.

Groups associated with this forum:

View associated groups

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.